# SDR UALA2011051202360

- Difficulty date: May 12, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 57,201 hours, 21,347 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865109
- Part serial: 110
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPLACE THE LT OVERWING SLIDE ACCT. ONE OF THE SLIDE ENCLOSURE BALL-LOCK-PINS IS PAINTED OVER.  REPLACED LEFT HAND OVERWING SLIDE PER MM.
